Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

suffering from severe cough and sinus pressure, taking Tylenol multi symptoms. Should I stop taking sinus medication?

i have been coughing for over three weeks now and after taking Tylenol multi symptom severe the coughing has somewhat subsided however after stopping this i have been experiencing sinus pressure and pain so i was recommended to to Tylenol sinus severe and i have taken several of the pills when ready (every 4-5 hours) only for two days I believe, I am now back to coughing only now it also includes runny nose and everytime I cough hard clear mucus is forced out my backside. I m wondering if I should stopta king the sinus medication
Asked On : Mon, 14 Jan 2013
Answers:  2 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Thank you for asking question on health care magic
you need sinus medication and also antibiotics(amoxycillin+clavulanate) to controle infection
if no relief some times you may need surgery. better consult an ENT surgeon
Hope this answer will serve your purpose
Take care
Dr.M.V.Subrahmanyam MD;DCH
Associate professor of pediatrics
Answered: Tue, 23 Jul 2013
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
It seems that you might require one higher antibiotic medicine course.
The medicines you take will give temporary relief.
Consult your doctor and go for antibiotic medicines.
Avoid cold drinks and junk food.
Ok and take care.
Answered: Wed, 24 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor